Ricci-flat metrics on the complexification of a compact rank one symmetric space.
Manuscripta mathematica, Tome 80 (1993) no. 3, pp. 151-164
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1993__80_3_155865,
author = {Matthew B. Stenzel},
title = {Ricci-flat metrics on the complexification of a compact rank one symmetric space.},
journal = {Manuscripta mathematica},
pages = {151--164},
year = {1993},
volume = {80},
number = {3},
zbl = {0811.53049},
url = {http://geodesic.mathdoc.fr/item/MM2_1993__80_3_155865/}
}
Matthew B. Stenzel. Ricci-flat metrics on the complexification of a compact rank one symmetric space.. Manuscripta mathematica, Tome 80 (1993) no. 3, pp. 151-164. http://geodesic.mathdoc.fr/item/MM2_1993__80_3_155865/